The Stacks Project


Bibliography item: Predonzan49

authorPredonzan, Arno
titleSull' unirationalità della varietà intersezione completa di più forme
year1949
typearticle
journalRend. Sem. Math. Padova
volume18
pages161–176

BibTeX code

You can use the following code to cite this item yourself.

@article{Predonzan49,
  author = {Predonzan, Arno},
  title = {Sull{'} unirationalit{\`a} della variet{\`a} intersezione completa di pi{\`u} forme},
  year = {1949},
  journal = {Rend. Sem. Math. Padova},
  volume = {18},
  pages = {161--176},
}